# SDR DHL2007806525

- Difficulty date: April 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 600
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM HAS A MISDRILLED HOLE, STA 600.000 RBL 38" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1, TR NR 51-130 DATED 01-26-04.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION IAW SRM 51-2-1 FIG 1, TR NR 51-130 SHEET 7.  PERFORMED DETAILED VISUAL INSPECTION.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  FABRICATED REPAIR ANGLE (AL7075T6 511 0.125") AND FILLER (AL7075T6 0.125") IAW SRM 51-2-1 FIG 1 SHEET 7-9-12.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 51-2-1 FIG 1 SHEET 7-9-12, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
